BibTeX record journals/siamdm/ComellasDF08

download as .bib file

@article{DBLP:journals/siamdm/ComellasDF08,
  author    = {Francesc Comellas and
               Cristina Dalf{\'{o}} and
               Miguel Angel Fiol},
  title     = {Multidimensional Manhattan Street Networks},
  journal   = {{SIAM} J. Discrete Math.},
  volume    = {22},
  number    = {4},
  pages     = {1428--1447},
  year      = {2008},
  url       = {https://doi.org/10.1137/07068446X},
  doi       = {10.1137/07068446X},
  timestamp = {Wed, 14 Nov 2018 10:35:09 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/siamdm/ComellasDF08},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI, founded at University of Trier